International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part A

Eta-Ricci soliton on W3-Semi symmetric LP Sasakian Manifolfds


Author(s): Samwel O Pambo, SK Moindi and BM Nzimbi

Abstract: In this paper, we study ƞ-Ricci solitons on Lorentzian para-Sasakian manifold satisfying the semi symmetric conditions R(ξ,X)•W3 (Y,Z) U=0 and W3 (ξ,X)•R(Y,Z)U=0. At the end of this paper, we show that the LP-Sasakian manifold accepting a ƞ-Ricci solitons structure is Einstain.

DOI: 10.22271/maths.2020.v5.i5a.584

Pages: 48-52 | Views: 87 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Samwel O Pambo, SK Moindi, BM Nzimbi. Eta-Ricci soliton on W3-Semi symmetric LP Sasakian Manifolfds. Int J Stat Appl Math 2020;5(5):48-52. DOI: 10.22271/maths.2020.v5.i5a.584
Call for book chapter
International Journal of Statistics and Applied Mathematics